Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7762
Title: A note on a new variant of Murty’s ranking assignments algorithm
Authors: Pascoal, Marta 
Captivo, M. Eugénia 
Clímaco, João 
Issue Date: 2003
Issue Date: 2003
Citation: 4OR: A Quarterly Journal of Operations Research. 1:3 (2003) 243-255
Abstract: In this paper a variant of Murty’s algorithm for ranking assignments according to cost is presented. It is shown that the worst-case computational complexity is better in this variant than in the original form of the algorithm. Computational results comparing three methods for ranking assignments are reported. They show that the behaviour of the new variant is also better in practice.
URI: http://hdl.handle.net/10316/7762
DOI: 10.1007/s10288-003-0021-7
Rights: openAccess
Appears in Collections:FEUC- Artigos em Revistas Internacionais
FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf144.69 kBAdobe PDFView/Open
Show full item record

Page view(s)

120
checked on Aug 13, 2019

Download(s)

23
checked on Aug 13, 2019

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.